Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Koumatos, Konstantinos, Rindler, Filip and Wiedemann, Emil (2015) Differential inclusions and young measures involving prescribed Jacobians. SIAM Journal on Mathematical Analysis, 47 (2). pp. 1169-1195. ISSN 0036-1410

Müller, Stefan and Palombaro, Mariapia (2014) On a differential inclusion related to the Born--Infeld equations. SIAM Journal on Mathematical Analysis, 46 (4). pp. 2385-2403. ISSN 0036-1410

Ignat, Radu, Nguyen, Luc, Slastikov, Valeriy and Zarnescu, Arghir (2014) Uniqueness results for an ODE related to a generalized Ginzburg-Landau model for liquid crystals. SIAM Journal on Mathematical Analysis, 46 (5). pp. 3390-3425. ISSN 0036-1410

Paicu, Marius and Zarnescu, Arghir (2011) Global Existence and Regularity for the Full Coupled Navier–Stokes and Q-Tensor System. SIAM Journal on Mathematical Analysis, 43 (5). pp. 2009-2049. ISSN 0036-1410

Cagnetti, F, Gomes, D and Tran, H V (2011) Aubry-Mather measures in the non convex setting. SIAM Journal on Mathematical Analysis, 43 (6). pp. 2601-2629. ISSN 0036-1410

Kyrychko, Y, Gourley, S A and Bartuccelli, M V (2006) Dynamics of a stage-structured population model on an isolated finite lattice. SIAM Journal on Mathematical Analysis, 37 (5). pp. 1688-1708. ISSN 0036-1410

Elliott, C M, Giga, Y and Goto, S (2003) Dynamic Boundary cndition for Hamilton-Jacobi equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410

Elliott, CM|, Goto, S and Giga, Y (2003) Dynamic Boundary Conditions for Hamilton-Jacobi Equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410

Elliott, C M, Giga, Y and Goto, S (2003) Dynamic Boundary Conditions for Hamilton-Jacobi Equations. SIAM Journal on Mathematical Analysis, 34(4). pp. 861-881. ISSN 0036-1410

Müller, Stefan, Spector, Scott J and Tang, Qi (1996) Invertibility and a topological property of Sobolev maps. SIAM Journal on Mathematical Analysis, 27 (4). pp. 959-976. ISSN 00361410

This list was generated on Mon Sep 25 02:38:21 2017 BST.